# SDR WX0A2014101572200

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 50,240 hours, 34,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER LIGHT AT AFT ENTRY DOOR INOPERATIVE.  REPLACED BATTERIES IN LIGHT ASSEMBLY AT AFT ENTRY DOOR IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
